# SDR AALA202009229002

- Difficulty date: September 21, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 38,826 hours, 15,442 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: RFM12262
- Condition: Inoperative
- Location: Pax Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  PART BAD FROM STOCK DOESN`T PASS OPERATIONAL TEST, DAMPER PASSENGER CREW DOOR 832 DAMPING FUNCTION AT AFT GALLEY AREA (1EA).  REPLACED DAMPER PASSENGER CREW DOOR 832 AT AFT GALLEY AREA (1EA), PER AMM 52-13-14-400-001-B.
